Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

PCOS. High testosterone levels. Took Aldactone. Liver injured. Solution?

hi, i have a problem of PCOS and high testestrone lavels my gynaec suggested me aldactone . i took it around 1 year then we realized that my liver badly injured. she asked me to stop it and now i m not taking any medicine and from last 4 months i had periods in 2 months of intervals. what should i do now i also took udiliv for 1 month twice a day.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Poly Cystic Ovarian syndrome ( PCOS) is a most common disease and you got it.
Aldactone you have used with side effects.
Now you are not taking any medicine , that is not a good thing.
Get in blood for estrogen, estradiol, F SH /L H ratio, androgen ( testosterone ) level.
Glucose tolerance test is also necessary.
Get in fresh ultrasound of both ovaries and uterus.
If possible upload all these reports over this site.
Otherwise consult another Gynaecologist and get his opinion and treatment , in my opinion aldactone is not a treatment for PCOS.
Good luck.
Answered: Tue, 23 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor